# SDR SWAA2024061300041

- Difficulty date: June 9, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 31,616 hours, 15,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Rows 12-13
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER ISLE PHOTOLUMINESCENT ESCAPE PATH MARKING LOOSE CAPT SIDE BETWEEN ROW 12-13<[01] RESECURED PER AMM 33-51-15
